# SDR 2001F00477

- Difficulty date: September 29, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 7931 · Engine Oil Pressure
- Part: Adapter
- Part number: 6200KAA10T5PN
- Condition: Defective
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO OIL PRESSURE INDICATIONS ON THE GAUGE.  REPLACED WITH SERVICEABLE ADAPTER PIGTAIL.  (M)
